# SDR AUS20020761

- Difficulty date: July 27, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Damaged
- Location: Engine/Xmsn
- Part time: 10 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TO TRANSMISSION V' BELT CAME OFF PULLEYS. SUSPECT BELTS FAULTY.
